Riemann manifolds and hierarchical structures

Daróczy, Bálint: Riemann manifolds and hierarchical structures. Conference of PhD Students in Computer Science, (11). p. 1. (2018)

[img] Cikk, tanulmány, mű

Download (89kB)
Item Type: Article
Event Title: Conference of PhD students in computer science (11.) (2018) (Szeged)
Journal or Publication Title: Conference of PhD Students in Computer Science
Date: 2018
Volume: 11
Page Range: p. 1
Heading title: Plenary talks
Uncontrolled Keywords: Riemann-sokaság - előadáskivonat
Additional Information: Bibliogr.: 1. p.
Date Deposited: 2019. Oct. 28. 08:40
Last Modified: 2019. Oct. 28. 08:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/61748

Actions (login required)

View Item View Item